# SDR SWAA2016110709449

- Difficulty date: October 19, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 63,261 hours, 36,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C80735
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CHORD CORRODED AT BS 986, BETWEEN LBL 51 TO RBL 51.  R&R TEE CHORD IAW SRM AND EA.
